# SDR WX0A2022121942168

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,113 hours, 38,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: WX3105
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE INOP / R/R FWD F/A MEGAPHONE, OPS CK GOOD PER AMM 25-65-51-710-002-A. OK FOR SERVICE."
